# SDR FDEA202208102035

- Difficulty date: August 10, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: AEA7307
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL APPROX STA.1360, INBD CORNER - CRACK AT LOWER END OF AEA7307-2   PRESSURE CLOSING PANEL. CRACK CONFIRMED USING NDT HFEC. REMOVED AND REPLACED PRESSURE CLOSING PANEL (P/N:AEA7307-2) IN FWD IB CORNER STA   1360 OF RH WHEEL WELL IAW MD-11 SRM 51-33-01 AND DAC DWG'S # AEA7294 AND AEA7307.
